Format

Send to

Choose Destination
See comment in PubMed Commons below
Can J Psychiatry. 1989 Apr;34(3):227-9.

Rebound psychoses following the discontinuation of a high potency neuroleptic.

Abstract

Increased familiarity with the effects of psychotropic medications has led to modifications in both prescribing habits and length of treatment. The case of a 34 year old woman is presented, in whom the return of psychotic symptoms following the discontinuation of neuroleptic medications is attributed to a rebound phenomena as opposed to a relapse of an underlying chronic illness. The author cites parallel situations previously described in the medical literature and outlines a conceptual framework for the understanding of this phenomenon.

PMID:
2720555
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center